Translator Disclaimer
2008 The implicit function theorem for continuous functions
Carlos Biasi, Carlos Gutierrez, Edivaldo L. dos Santos
Topol. Methods Nonlinear Anal. 32(1): 177-185 (2008).

Abstract

In the present paper we obtain a new homological version of theimplicit function theorem and some versions of the Darboux theorem.Such results are proved for continuous maps on topologicalmanifolds. As a consequence, some versions of these classic theoremsare proved when we consider differenciable (not necessarily $C^{1}$)maps.

Citation

Download Citation

Carlos Biasi. Carlos Gutierrez. Edivaldo L. dos Santos. "The implicit function theorem for continuous functions." Topol. Methods Nonlinear Anal. 32 (1) 177 - 185, 2008.

Information

Published: 2008
First available in Project Euclid: 13 May 2016

zbMATH: 1173.58004
MathSciNet: MR2466811

Rights: Copyright © 2008 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.32 • No. 1 • 2008
Back to Top